# SDR DXTA2012121105205

- Difficulty date: December 11, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 2,947 hours, 2,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 41,000FT, A SLIGHT ELECTRICAL ODOR WAS NOTICED.  WALKING TOWARDS THE BACK OF THE PLANE, THE ODOR WAS NOTICEABLY MUCH STRONGER STARTING AT THE CABIN DOOR AND MOVING AFT.  RAN ENGINES AT IDLE AND POWER SETTINGS WITH BLEED AIR ON AND OFF, ADJUSTED CABIN AND COCKPIT TEMP. TO FULL HOT AND FULL COLD NO UNUSUAL ODOR NOTED. HAD ALL POWER ON. AVIONICS ON. GALLEY POWER ON. CABIN AND COCKPIT LIGHTING ON, EMER LIGHTING ON AND CABIN ENTERTAINMENT ON FOR SEVERAL HOURS DURING RUNS AND THEN FOR SEVERAL HOURS IN THE HANGER NO ELECTRICAL ODOR NOTED. COULD NOT DUPLICATE. GROUND RAN AIRCRAFT FOR INSPECTION RUN. NO DEFECTS NOTED. NO FURTHER TROUBLESHOOTING NEEDED PER AMCC.
